Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Tingling in arm and leg, patches of goosebumps. What is this?

Hi, I am 20 years old. Yesterday I noticed a tingle in my left arm and leg . When I looked there were random patches of what looked like goose bumps . They stay for only a few seconds then disappear. This has happened a hand full of times since then and it is only on my left arm and leg. I m starting to get really worried because no one seems to know what this is? Please help!
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  1476
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Dear
Welcome to HCM
We understand your concerns

I went through your description. I suggest you not to worry much. You noted, "no one seems to know what this is?" That means, you had been to so many physicians for this problem. I suggest stop worrying. When the physician says that you have nothing to worry, why doubt their capability? They are capable and that is the reason they are in that position. You are just 20 and should have some more better things to do than sitting and thinking and worrying. You must not have anxiety over this.

You might need psychotherapy and other cognitive behavioral therapies. I can help you through telephone. Please do contact me through customer care of www.healthcaremagic.com for a telephonic consultation session.

Hope this answers your query. Available for further clarifications.
Good luck.
Answered: Sun, 22 Dec 2013
I find this answer helpful

 2 users find this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor